# SDR HEEA079341

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,906 hours
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 7655009005104
- Part serial: 0189
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GCU INTERMEDIATELY SHUTS GENERATOR OFF.
